# SDR ASAA2014101409380

- Difficulty date: October 14, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 3,642 hours, 1,166 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989084
- Part serial: 20390
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Part time: 3,660 hours, 1,171 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED DURING MASTER CAUTION RECALL TEST ON LANDING.  PACK LIGHT RESET OFF WHEN MASTER CAUTION WAS PRESSED.  ACFT GROUNDED.  REPLACED LT TEMP CONTROL VALVE (V139) IAW MM 21-61-21.  PERFORMED FIM TASK 21-61-00-21-61, TASK 801, TEMP CONTINUE BITE PROCESS.  OPS NORMAL.
